Akcije

Scientific Publications of the State University of Novi Pazar Series A: Applied Mathematics, Informatics and mechanics
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:7
  • preuzimanja u poslednjih 30 dana:5

Sadržaj

članak: 3 od 7  
Back povratak na rezultate
Fixed point theorem for (α, β)-admissible mappings in metric-like space with respect to simulation function
(naslov ne postoji na srpskom)
aConstitute Unit of Jai Prakash University Chhapra (Saran), Jai Prakash Mahila College Chhapra, Department of Mathematics, Bihar, India
b(VIT) University, Vellore Institute of Technology, School of Advanced Sciences, Department of Mathematics, Vellore, Tamil Nadu, India
Ključne reči: Simulation function; Admissible mapping; Fixed point; Contraction mapping
Sažetak
(ne postoji na srpskom)
In this paper, we have introduced some new type simulation function of (α,β)admissible mappings with respect to Zcontraction in the complete metric-like space and our results improved several recent results in the metric-like space. Also, we supported example for justification of theorem.
Reference
Al-Mezel, S.A., Chen, C.M., Karapnar, E., Rakočević, V. (2014) Fixed point results for various-admissible contractive mappings on metric-like spaces. Abstr. Appl. Anal, (2014), 15 pages
Alsamir, H., Shatanawi, W., Ayad, H., Akhadkulov, H. (2019) Fixedpoint results in metriclike spaces via σ-simulation function. European Journal of pure and applied mathematics, 12(1): 88-100
Alsulami, H.H., Karapnar, E., Piri, H. (2015) Fixed points of modied F-contractive mappings in complete metric-like spaces. J. Funct. Spaces, (2015), 9 pages
Altum, I., Simsek, H. (2010) Some fixed point theorems on order metric space and applications. Fixed point theory Appl, 10, Article Id 621492, 17 pages
Amini-Harandi, A. (2012) Metric-like spaces, partial metric spaces and fixed points. Fixed Point Theory Appl, (2012), 10 pages
Argoubi, H., Samet, B., Vetro, C. (2015) Nonlinear contractions involving simulation functions in a metric space with a partial order. Journal of Nonlinear Sciences and Applications, 08(06): 1082-1094
Aydi, H., Karapnar, E. (2015) Fixed point results for generalized a-ψ-contractions in metriclike spaces and applications. 133: 1-15
Aydi, H., Felhi, A., Karapinar, E., Sahmim, S. (2018) A Nadler-type fixed point theorem in dislocated spaces and applications. Miskolc Mathematical Notes, 19(1): 111-111
Aydi, H., Felhi, A. (2016) Best proximity points for cyclic Kannan-Chatterjea-Ćirić type contractions on metric-like spaces. Journal of Nonlinear Sciences and Applications, 09(05): 2458-2466
Aydi, H., Felhi, A., Sahmim, S. (2015) Fixed points of multivalued nonself almost contractions in metric-like spaces. Mathematical Sciences, 9(2): 103-108
Berzig, M., Rus, M.D. (2014) Fixed point theorems for a-contractive mappings of Meir-Keeler type and applications. Nonlinear Anal, 19(2): 178-198
Chandok, S. (2015) Some fixed point theorems for (α, β)-admissible Geraghty type contractive mappings and related results. Mathematical Sciences, 9(3): 127-135
Daheriya, R.D., Jain, R., Ughade, M. (2012) Some fixed point theorem for expansive type mapping in dislocated metric space. ISRN Math. Anal, (2012), 5 pages Shiv Kant Tiwari, Lakshmi Narayan Mishra
Deepmala (2014) A study of fixed point theorems for nonlinear contraction and its applications. Raipur, Chhatisgarh, India: Pt. Ravishankar Shukla University, Ph.D. Thesis, 492010
Felhi, A., Aydi, H., Zhang, D. (2016) Fixed points for α-admissible contractive mappings via simulation functions. J. Nonlinear Sci. Appl, 9(10): 55445560-55445560
George, R., Rajagopalan, R., Vinayagam, S. (2013) Cyclic contractions and fixed points in dislocated metric spaces. Int. J. Math. Anal. (Ruse), 9: 403411-403411
Hitzler, P., Seda, A.K. (2000) Dislocated topologies. J. Electr. Eng, 51: 37-37
Hussain, N., Karapinar, E., Salimi, P., Akbar, F. (2013) a-admissible mappings and related fixed point theorems. J. Inequal. Appl, 114-114
Karapinar, E. (2014) α-ψ Geraghty contraction type mappings and some related fixed point results. Filomat, 28(1): 3748-3748
Karapnar, E., Kumam, P., Salim, P. (2013) On a-ψ-Meir-Keeler contractive mappings. Fixed Point Theory Appl, (2013), 12 pages
Khojasteh, F., Shukla, S., Radenović, S. (2015) A new approach to the study of fixed point theorems via simulation functions. Filomat, 29: 11891194-11891194
La, R.V., Vetro, P. (2014) Common fixed points for a, ψ, φ-contractions in generalized metric spaces. Nonlinear Anal.: Model. Control, 19(1): 4354-4354
Liu, X., Zhou, M., Mishra, L.N., Mishra, V.N., Damjanović, B. (2018) Common fixed point theorem of six self-mappings in Menger spaces using (CLRST) property. Open Mathematics, 16(1): 1423-1434
Matthews, S.G. (1994) Partial metric topology. u: The 8th Summer Conference on General Topology and Applications, Proceedings of
Mishra, L.N., Tiwari, S.K., Mishra, V.N. (2015) Fixed point theorems for generalized weakly Scontractive mappings in partial metric spaces. Journal of applied Analysis and Computation, 5(4): 600612-600612
Mishra, L.N. (2017) On existence and behavior of solutions to some nonlinear integral equations with Applications. Silchar, Assam, India: National Institute of Technology, Ph.D. Thesis, 788 010
Mishra, L.N., Jyoti, K., Rani, A., Vandana (2018) Fixed point theorems with digital contractions image processing. Nonlinear Sci. Lett. A, 9(2) 104115
Mishra, L.N., Tiwari, S.K., Mishra, V.N., Khan, I.A. (2015) Unique Fixed Point Theorems for Generalized Contractive Mappings in Partial Metric Spaces. Journal of Function Spaces, Volume 2015, Article ID 960827, 8 pages
Mishra, V.N. (2007) Some Problems on Approximations of Functions in Banach Spaces. Roorkee, Uttarakhand, India: Indian Institute of Technology, Ph.D. Thesis, 247 667
Qawaqneh, H., Noorani, M.S.M., Shatanawi, W., Alsamir, H. (2017) Common fixed points for pairs of triangular aadmissible mappings. Journal of Nonlinear Sciences and Applications, 10: 6192-6204
Samet, B., Vetro, C., Vetro, P. (2012) Fixed point theorem for a-ψ-contractive type mappings. J. Nonlinear. Anal, 75: 2154-2165
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/SPSUNP1901021K
objavljen u SCIndeksu: 16.07.2019.